# SDR SIMA200525702

- Difficulty date: September 12, 2005
- Submitted: September 27, 2005
- Operation: Air carrier
- Aircraft: N618AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145097
- System (JASC): 2810 · Fuel Storage
- Part: Valve
- Part number: 2810051102
- Part serial: 1000K
- Condition: Leaking
- Location: Rt Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DFW - FLT 3807 - FUEL STREAMING FROM THE RIGHT WING.  CREW DECLARED AN EMERGENCY AND LANDED SAFELY.  REPLACED RIGHT FUEL VENT VALVE AND OUTBOARD FUEL FLOAT VALVE PER AMM 05-50-02.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  FLOAT VALVE P/N 2930015101.  (M)
